MAUDE Adverse Event Report: BRAINSWAY LTD. DEEP TRANSCRANIAL MAGNETIC STIMULATOR

BRAINSWAY LTD. DEEP TRANSCRANIAL MAGNETIC STIMULATOR
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Known and anticipated adverse event of tms.
 
Event or Problem Description
Approximately three minutes into the 23rd treatment using the brainsway h1 treatment (theta-burst 600 pulse protocol), the patient began to have contractions of her right hand which steadily progressed up to the arm in a jacksonian manner.The patient alerted the technician that their hand was cramping.The technician stopped the machine, moved the patient to the floor, notified ems and the nurse practitioner.The patient began to have a generalized tonic-clonic seizure which lasted 1.5 minutes followed by a 5-7 minute postictal period.The patient was transported to a local emergency room.A ct scan showed no remarkable findings.This appears to have been a seizure with no known precipitating factors.

Brand Name
DEEP TRANSCRANIAL MAGNETIC STIMULATOR
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
BRAINSWAY LTD.
16 hartom str.
har hahotzvim
jerusalem, israel 97775 16
IS  9777516
Manufacturer (Section G)
BRAINSWAY LTD.
16 hartom str.
har hahotzvim
jerusalem, israel 97775 16
IS   9777516
Manufacturer Contact
neta sherman
16 hartom str.
har hahotzvim
jerusalem, 97775-16
IS   9777516
MDR Report Key25571926
Report Number3010300912-2026-24722
Device Sequence Number13002902
Product Code OBP
UDI-Device Identifier07290110538026
UDI-Public(01)07290110538026(11)211111
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104
Device Catalogue NumberSYS-104-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLONAZEPAM 0.5MG.; VIIBRYD 10 MG.VYVANSE 40 MG.CLONAZEPAM 0.5MG.; VYVANSE 40 MG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale